MathSciNet Relay Station
MathSciNet bibliographic data
MR1104832 11E04 (11E10 11E81 12J15)
Hornix, E. A. M. Formally real fields with prescribed invariants in the theory of quadratic forms. Indag. Math. (N.S.) 2 (1991), no. 1, 65–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement